Singular perturbations of singular systems

Komornik, Vilmos: Singular perturbations of singular systems. In: Acta scientiarum mathematicarum, (49). pp. 345-352. (1985)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1985
Volume: 49
ISSN: 0001-6969
Page Range: pp. 345-352
Language: angol
Official URL:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 352. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30

Actions (login required)

View Item View Item